# SDR QXEA200701725

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,759 hours, 17,092 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 011749500
- Part serial: C00080288
- Condition: Inoperative
- Location: E/E Bay
- Part time: 16,761 hours, 17,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2279: SEA TO RDM FLIGHT - AFTER TAKEOFF, FANS FAIL ED MESSAGE.  MESSAGE WENT AWAY UPON WOW.  AIRCRAFT WAS DIVERTED TO PDX.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF AVIONICS COOLING FANS IAW Q400 AMM TASK 21-25-00-710-801.  FLAGGED NR 1 AVIONICS FAN INOP.  REMOVED AND REPLACED NR 1 AVIONICS COOLING FAN WITH SERVICEABLE FROM STOCK IAW TASK 21-25-04-400-801 AND TASK 21-25-04-000-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
